# SDR I5EA2019072508

- Difficulty date: July 20, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 52,108 hours, 35,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISCREPANCY: THE CABIN AND COCKPIT EXPERIENCED A STRONG SMELL WATER HEATER LEFT AFT SIDE , OVERHEATED COFFEE POTS WERE REPORTED OVERHEATING WITH GALLEY POWER SWITCH IN THE OFF POSITION.  CORRECTIVE ACTION: INSPECTED PSU ROW 6,7,8 AX WIRING AS PER AMM 20-60-04 ALL WIRING IN GOOD CONDITION NO ABNORMALITIES FOUND.  ACCOMPLISHED OPS CHECK OF COFFEE MAKER PER CMM 25-30-31.  OPS CHECK NORMAL AT THIS TIME.  INSPECTED LAV CABIN TEMP INDICATIONS PER AMM 25-24-00 INDICATIONS NORMAL, OPS CHECK NORMAL OF LEFT LAV PER AMM 38-11-61.
